# SDR FDEA201411143673

- Difficulty date: November 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 26,946 hours, 14,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53810087204
- Condition: Corroded
- Location: Frames 45-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAMES 45 - 50 Y1456 SEAT TRACK CORRODED.   REPLACED THE SEAT TRACK IAW SRM 51-40-21 AND EA 6-5310-T0313462.  MAJOR REPAIR IAW GMM6-2-100.
